# SDR DALA2016121209791

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, BROKEN WIRES ON L2 SLIDE LANYARD. LANYARD WAS REPLACED PER AMM 25-62-00 PARAGRAPH D-4.
